Busca avançada
Ano de início
Entree


n-Ary Generalized Lie-Type Color Algebras Admitting a Quasi-multiplicative Basis

Texto completo
Autor(es):
Barreiro, Elisabete ; Jesus Calderon, Antonio ; Kaygorodov, Ivan ; Maria Sanchez, Jose
Número total de Autores: 4
Tipo de documento: Artigo Científico
Fonte: ALGEBRAS AND REPRESENTATION THEORY; v. 22, n. 6, p. 16-pg., 2019-12-01.
Resumo

The class of generalized Lie-type color algebras contains the ones of generalized Lie-type algebras, of n-Lie algebras and superalgebras, commutative Leibniz n-ary algebras and superalgebras, among others. We focus on the class of generalized Lie-type color algebras L admitting a quasi-multiplicative basis, with restrictions neither on the dimensions nor on the base field F and study its structure. We state that if L admits a quasi-multiplicative basis then it decomposes as L = U circle plus (Sigma J(k)) with any J(k) a well described color gLt-ideal of L admitting also a quasi-multiplicative basis, and U a linear subspace of V. Also the minimality of L is characterized in terms of the connections and it is shown that the above direct sum is by means of the family of its minimal color gLt-ideals, admitting each one a mu-quasi-multiplicative basis inherited by the one of L. (AU)

Processo FAPESP: 17/15437-6 - Estruturas n-árias split
Beneficiário:Ivan Kaygorodov
Modalidade de apoio: Bolsas no Exterior - Pesquisa